# SDR REXA2017120601227

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 23,548 hours, 15,222 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER'S OXYGEN MASK TEST BUTTON DONT TEST.
DEFERRING OBSERVER'S OXYGEN SYSTEM IAW CRJ 900 MEL 35-10-1. MM02 UPDAT
ED PLACARD INSTALLED. MOC NOTIFIED. # 96074 CAT""A""***R/R OBS O2 MASK  
STOWAGE BOX IAW AMM 35-11-15. OPS+LEAK CHECK GOOD. THIS CLEARS MEL 35-
10-1 CONTROL# 3276060-1 PLACARD REMOVED MMO2 CLEARED MOC# 4632 NOTIFED
